MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE

INTUITIVE SURGICAL, INC DAVINCI SI; SURGEON SIDE CONSOLE
Model Number 380610-21
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse was able to reproduce the reported issue and replace the high resolution stereo viewer (hrsv) monitor and personality module surgeon console (pmsc).The system was tested and verified as ready for use.Isi did receive the da vinci products involved with this complaint to perform failure analysis.The hrsv was returned for failure analysis, and the reported problem was replicated.No error codes were found in system logs.Upon visual inspection, no issue was found that would relate to the complaint.The unit was then installed onto the golden system where the hrsv was initially displayed a "no signal", but after a while it disappeared and the screen displayed no image at all; it was totally black.The pmsc was not replicated.No data was found in system logs to indicate the failure occurred in the field.A visual inspection found no issues related to the report.The pmsc was installed onto the golden system, and all the output and input ports had a good image.The right and left eye images were normal.The golden system was set to run 10 power cycles and sit idle for 45 minutes.Once testing was completed, no error could be identified in system logs.The complaint was confirmed based on failure analysis and field evaluation.The probable root cause is attributed to hrsv monitor.
 
Event or Problem Description
It was reported that prior to starting a da vinci assisted surgical procedure, the system was checked and one of the surgeon console's (ssc) high resolution stereo viewer's (hrsv) eyes had a blank display.Troubleshooting was performed via power cycle; however, the issue persisted.The planned procedure was aborted.No report of patient involvement.

Brand Name
DAVINCI SI
Common Device Name
SURGEON SIDE CONSOLE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24508114
Report Number2955842-2026-15033
Device Sequence Number9870226
Product Code NAY
UDI-Device Identifier00886874110683
UDI-Public(01)00886874110683
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380610-21
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown